MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION INTRAVIA CONTAINER EMPTY; CONTAINER, I.V.

BAXTER HEALTHCARE CORPORATION INTRAVIA CONTAINER EMPTY; CONTAINER, I.V.
Catalog Number 2B8014
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that small particulates were observed in two (2) 1000ml empty intravia container.This was observed prior to use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Correction made to h4: device manufacture date: 01/14/2022 (previously submitted as ni) additional information was added to h4, h6 and h10.H10: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The devices were not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
INTRAVIA CONTAINER EMPTY
Common Device Name
CONTAINER, I.V.
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - DOMINICAN REPUBLIC
carretera sanchez km 18.5
parque industrial itabo, piisa
haina, san cristobal 91000
DR   91000
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 
2242702068
MDR Report Key14580219
Report Number1416980-2022-02859
Device Sequence Number13958390
Product Code KPE
UDI-Device Identifier00085412000046
UDI-Public(01)00085412000046
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K964853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 07/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2B8014
Device Lot NumberDR22A13062
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2022
Supplement Date Received by Manufacturer07/05/2022
Initial Report FDA Received Date06/02/2022
Supplement Report FDA Received Date07/06/2022
Date Device Manufactured01/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown